Advanced search
Start date

Webs of maximal rank in mathematical physics


This project proposes the study of the rank problem for webs that originate naturally in mathematical physics, and of related problems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AGAFONOV, SERGEY I.. Confocal conics and 4-webs of maximal rank. JOURNAL OF GEOMETRY, v. 111, n. 3, . (18/20009-6)
AGAFONOV, SERGEY, I. Darboux integrability for diagonal systems of hydrodynamic type. Nonlinearity, v. 36, n. 9, p. 31-pg., . (18/20009-6, 21/10380-1)
AGAFONOV, SERGEY I.. Duality for systems of conservation laws. LETTERS IN MATHEMATICAL PHYSICS, v. 110, n. 6, . (18/20009-6)
AGAFONOV, SERGEY I.. Quadratic integrals of geodesic flow, webs, and integrable billiards. JOURNAL OF GEOMETRY AND PHYSICS, v. 161, . (18/20009-6)

Please report errors in scientific publications list using this form.